# SDR FDEA201102210649

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STN 803 TO STN 810 RBL 45 HAS SEAT FITTING DAMAGE AND   CORROSION ON CROWN AREA.  DAMAGED AND CORRODED SEAT TRACK BETWEEN STA 803 AND STA 810, RBL 45.  R & R WITH FABRICATED TRACK IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MAJOR.
